# SDR DL72S010790

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Aircraft time: 61,489 hours, 45,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STBY ELEC CK NOTICED SEVERAL EMERGENCY LIGHTS WERE INOP.  REPLACED AFT CRT AISLE EXIT LIGHT BATTERY PACK.  REPLACED MID CABIN CTR AISLE EXIT LIGHT ASSY.
